# SDR SWIA201439458

- Difficulty date: September 21, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 29,247 hours, 27,159 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Cover
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE COVER HAS THREE CRACKS.  REPAIRED APU COVER IAW REO.
